# SDR DHL9980650C

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT MLG I/B DOOR LOWER SIDE FWD CORNER SHOWS DAMAGED AREA.  FABRICATED DOUBLER REPAIR 8 BY 2 PER EO 99090201 AND INSTALLED DOUBLER PER SRM 51-1-8.  N/R 244.
